Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

A product formula for generalizations of the Kervaire invariant


Author: Edgar H. Brown
Journal: Trans. Amer. Math. Soc. 216 (1976), 295-311
MSC: Primary 57D65
MathSciNet review: 0385896
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Formulas are developed for the Arf invariant of the product of two manifolds in terms of invariants of the factors. If the Wu orientations are carefully chosen the formula is $ \sigma (M \times N) = \sigma (M)\sigma (N)$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57D65

Retrieve articles in all journals with MSC: 57D65


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1976-0385896-5
Article copyright: © Copyright 1976 American Mathematical Society